# SDR SWAA2024061190147

- Difficulty date: May 26, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shim
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL LOWER BEAM STA 1088 HAS THE -3 SHIM WITH FEW RIVET HOLES ELONGATED.<[01] COMPLETED FABRICATION OF REPAIR SHIM; MATERIAL: 0.010-INCH 2024-T3 CLAD SHEET PO#1685376 PER EA24-153-01328 WIP 2 STEP 5. SURFACE ROUGHNESS GUAGE B/C 171854 NO CAL DUE AND TREATED AND PRIMED SHIM PER REF AMM 51-21-41-370-803; AMM 51-21-72-370-804 LOWER BEAM STA 1088.;[02] VERIFIED STEP 1.
